I am tagging everyone I can think of who are familiar with allergic reactions and hoping to get feedback as to how to figure out the potential cause of my reaction. @justy @zzz @Misfit Toy @Hanna @EMilo @Sushi (I can't remember who else has written about allergic reactions...) Basically I was fine this morning but when I took my afternoon meds and supplements with lunch, I immediately got a strong allergic reaction. My face and neck became bright red hot and flushed, my elbows and knees got red and hives on knee and my throat got scratchy. This has never happened to me before although I have had all kinds of other weird reactions to things. Last night I had tachycardia in the 160's although I have had so much dysautonomia for two years that it is hard to say that it was related. Here is everything that could possibly be the cause: 1) Even though they are not new meds, I opened new bottles of Famvir and Armour Thyroid this morning. But I took them both at least 3-4 hours before the reaction. 2) About a week ago I added Turmeric but it seems late to be having a first reaction now. 3) I have now been taking a low dose of Valcyte for one month but this also seems late to be having a reaction. 4) All my other supplements are the same. 5) I tried a new cream this morning called "Icy Hot" for my neck and arm pain but this was 3-4 hours before the reaction and it contains menthol which is the same ingredient in my pain patches (Salonpas) which I have used for years. 6) Although this one seems silly, I am mentioning everything I can think of. I was eating some Easter candy with my step-daughter at lunch and within minutes I had the reaction BUT I am not allergic to sugar or chocolate or any of the ingredients. I rarely ever eat candy but I am absolutely not allergic to it or to any food that I know of. The reaction was bad very quickly so my husband gave me a Zyrtec which clearly helped. We started to drive to the ER b/c of the red skin, hives, and throat scratchy and called my doctor from the car. I had no itchiness or wheezing and surprisingly no tachycardia. He felt the Zyrtec would help and he said I could also take Benadryl but he was afraid the ER would give me Epinephrine (which is horrible for my tachycardia) and afraid they'd give me IV saline which I had a dangerous reaction to back in Nov. By the time we spoke with him, my symptoms were getting better and at present they are 90% gone. I e-mailed him everything that I wrote here so he can help me try to figure out the cause. I am eliminating the Turmeric, Icy Hot cream (and not eating any more candy!) but I REALLY want to continue with the low dose Valcyte. He did not think Valcyte was the problem and was more concerned if anything was different in any of the new meds/bottles that I got from the pharmacy yesterday which made me realize that I had opened new bottles of Famvir and Armour this morning. How do I figure this out?!! Do I eliminate every single thing I eat and every med and supplement one by one and then add them back in?!! I cannot eliminate Atenolol or my tachycardia will be out of control and this one was NOT a new bottle and I have taken it for two years with no issues. But I am now looking at everything else with suspicion. This was incredibly scary to not know what caused it. If it was not improving with the Zyrtec, I would have gone to the ER and if it happens again, I still will. I am so discouraged that I keep having these set backs with the pinched nerve in my neck and now this (which is even worse!) I tested high for Histamines on blood test but prior to today had never had a reaction like this. Thanks to everyone who is still reading.